# SDR 2020FA0000450

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: General aviation
- Aircraft: N931G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881076
- Aircraft time: 1,431 hours
- Engine: Lyc O360A4M
- Engine time: 1,431 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Part serial: 18060695
- Condition: Inoperative
- Part time: 1,431 hours
- Component: Impulse Couplin, Slick, NA
- Component part number: M3163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE RIVETS ON MAGNETO S/N 18060695 IMPULSE COUPLING.  SLICK SB2-19 WAS PREVIOUSLY COMPLIED WITH ON 10/30/2019 AND NEW UNAFFECTED IMPULSE COUPLING HAD BEEN INSTALLED AT THAT TIME.  THE PROBLEM FOUND IS THAT NEW IMPULSE COUPLING UNAFFECTED BY SB2-19 STILL FAILED INSPECTION WITH LOOSE RIVETS HOLDING IMPULSE PAWS.
